# SDR DXTA2024121601529

- Difficulty date: December 14, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N779QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20566
- Aircraft time: 9,837 hours, 5,693 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Controller
- Part number: 975GC02Y08
- Part serial: 338R
- Condition: Defective
- Location: Dc System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ELECTRICAL FAULT CYAN CAS: AFTER DEPARTURE CYAN CAS ELECTRICAL FAULT, WHITE CAS LEFT AND RIGHT BATTERIES OFFLINE AND LEFT AND RIGHT GENERATOR OFFLINE MEAASGES DISPLAYED.  ELECTRICAL SYNOPTIC PAGE SHOWED BATTERIES AND GENERATORS WERE OFFLINE. THE CENTER CONSOLE SWITCHES SHOWED THAT BOTH GENERATORS AND BATTERIES WERE OFFLINE. THERE WAS NO INDICATIONS THAT POWER HAD BEEN LOST TO ANY SYSTEM.   BATTERY TEMPS AND VOLTAGES WERE NORMAL AND GENERATOR LOADS WERE NORMAL.  COMPLIED WITH THE UNEXPEXTED ELECTRICAL INDICATIONS CHECKLIST AND BROUGHT THE APU GENERATOR ONLINE.  CAS MESSAGES CLEARED AND SYNOPTIC PAGE SHOWED ALL BUSES WERE POWERED.  NO ASSOCIATED B3 CODES WERE NOTED ON THE MAINTENANCE FAULTS PAGES.   REPLACED DCPC AND LH BATTERY CONTACTOR IAW CL-350 AMM 24-61-01. OPS CHECK SATISFACTORY.
